# SDR CKSA96033

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3931A
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3644423509
- Condition: Cracked
- Location: Bs 1120
- Part time: 58,215 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KOSC - FLT 72016 - DURING 'C-1' INSPECTION FOUND CARD NR 559L-0552 AREA, LOWER SURFACE OF LT CUSP; CRACK IN FLOOR SUPPORT FITTING AT LOWER CUSP LT SIDE STA 1120.  LEVEL 2 TASK NR 60892.  REMOVED AND REPLACED SHEAR TIE FITTING AS REQUIRED. INSTALLED IAW SRM 51-1-20D AND SRM 51-1-21.  (X)
